# SDR CA190408002

- Difficulty date: March 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1240KDC03005
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A DESCENT, THE LEFT HAND ENGINE EXPERIENCED AMBER AND WHITE INDICATIONS, AS WELL AS A LOSS OF FUEL FLOW AND THE N1 BUG. THE PILOTS THEN REALIZED THAT THE LEFT HAND ENGINE HAD FLAMED-OUT. THE PILOT PROCEEDED TO SWITCH THE ENGINE CHANNEL AND THE ENGINE WAS ABLE TO RELIGHT. THE PILOT COMPLETED AN UNEVENTFUL LANDING.
